Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda to: ``Two new factors of Fermat numbers'' (Math. Comp. 29 (1975), 110)


Authors: John C. Hallyburton and John Brillhart
Journal: Math. Comp. 30 (1976), 198
MSC: Primary 10-04
Original Article: Math. Comp. 29 (1975), 109-112.
MathSciNet review: 0392786
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04

Retrieve articles in all journals with MSC: 10-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0392786-4
Article copyright: © Copyright 1976 American Mathematical Society